MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE MR850; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE MR850; RESPIRATORY HUMIDIFIER
Model Number MR850AGU
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the subject mr850 respiratory humidifier was received at our fisher & paykel (f&p) healthcare regional office in germany where it was inspected by a trained f&p service technician.Our investigation is thus based on the evaluation of the subject device, the information provided by the healthcare facility, previous investigations of similar complaints, and our knowledge of the product.Results: performance testing of the mr850 respiratory humidifier identified that the speaker was non-operational, confirming the reported issue.Conclusion: f&p healthcare's investigation was unable to determine the root cause of the reported issue.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A healthcare facility in germany reported via a fisher & paykel (f&p) healthcare field representative, that the audible alarm of an mr850 respiratory humidifier was not functioning.There was no patient involvement as the issue was found whilst the device was not in use on a patient.

Brand Name
MR850
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24372163
Report Number9611451-2026-00575
Device Sequence Number20062195
Product Code BTT
UDI-Device Identifier09420012407238
UDI-Public(01)09420012407238(10)2101179801(11)200701
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850AGU
Device Catalogue NumberMR850AGU
Device Lot Number2101179801
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown